I have had them on and off for a couple of years, but this week it got really bad, so I went to the ER twice.
My lipase (?) levels were slightly elevated.
200 and then when I went back again 400.
They checked my heart and said nothing is wrong with my heart.
They think it is the pancreas causing the increased heart rate, and chest pain.
I am also having tons of skin pain, tons and tons.
My doctor wants me to go on I.V. so that I can maybe be cured of this constant extreme pain that makes me scream, and cry.
The doctors in the ER said that my pancreas is being affected because of all the oral antibiotics that I am on.
If I go on I.V. antibiotics, then I have to pay for it myself, I would also have to travel to my LLMD, and also just move close to him, since I live out of the country.
I was wondering if anyone had a room to rent in or near NY?
I wonder if anyone knew of a way that I could raise money for my I.V. treatment?
I have been or oral meds for two years and have seen a lot of improvement, but not with the extreme pain.
Posted by fflutterby (Member # 28081) on :
Missing I feel so bad for you, maybe it it time to do the IV... I cannot give you any advise, I am sorry. Just a ((Hug))
Check Craigs List for rentals, there are plenty of rooms for rent in and around the area. I will keep my ears and eyes open. If you want you can PM me where your Dr. is for a better idea. I am 20 minutes from NYC. I will say a prayer that you can find the means to make this happen.
Posted by scorpiogirl (Member # 31907) on :
I'm so sorry you're going through this!! But a word of warning IV antibiotics will still cause organs damage!! I have my lab work done every week to monitor my organs and a few times my Liver enzymes went up high enough to make me feel very very sick! I don't want you to think IV antibiotics don't have risks. If anything the risks are even higher b/c the dosage are higher!
Thanks God the Cholestarymine seems to really help w/ my detox. Good luck!
Posted by Lymetoo (Member # 743) on :
IV antibiotics will be even harder on your pancreas than orals.
I would not do any moving if I were you. Sadly, you are in a really tough position.
Posted by missing (Member # 22437) on :
oh, That is good to know.
Well, I am in so much pain. Nerve pain.
And I just feel so worn out.
I want to get better!
I also feel like I can't really remember things that happened last week.
I sent out a bunch of emails last week, and when people emailed me back, I hadn't even remembered emailing them in the first place.
I feel like I am living in a dream, and then, you know how you wake up from a dream and you don't really remember it all, and it was all a blur???
Well, that is how I feel.
I am so tired, I am going to go for a nap.
I will check back, to see if anyone else posted comments again.
Thanks my dearest friends here!
You are all so kind and life savers.
Wouldn't I.V. antibiotics work more quickly?
Isn't it better?
I know that it doesn't work on some people.
My LLMD said that we could also just change the orals to some other type of antibiotic.
I am trying depserately to get out of bed to do housework and do grocery shopping, but I am just so weary! and in so much pain.